# SDR U2RA2022072800026

- Difficulty date: July 15, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 106,498 hours, 15,911 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 65B076577
- Part serial: NONE
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE IN HHN (KIRCHBERG, GERMANY), MAINTENANCE DISCOVERED TWO DENTS WITH GOUGES AT STA 5QO-520, S-22L-23L. CATEGORY 8 REPAIR WAS ACCOMPLISHED IN ACCORDANCE WITH  FLIGHT VEHICLES CONSULTING,  INC'S   ENGINEERING ORDER 22032-2, REV D, WHICH WAS APPROVED BY FAA FORM 8110-3 DATED ON JULY 07, 2022, DETAILS WERE DOCUMENTED IN HAECO XIAMEN'S NRC  KVL1246.
